# SDR UPS06548447

- Difficulty date: October 4, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 19,280 hours, 12,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102886
- Condition: Dented
- Location: Bs 1340 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1340, S26R.  TRIMMED OUT THE DENT AREA PER EA NR 757-5362-27-A1555 L=1", W= 1.0" D= .045".  HFEC INSP PER EA NR 757-5362-27-A1555 STEP 2 OF DAMAGE REMOVAL INSP.  NO NOTED CRACKS.
